Optimal control problems governed by semilinear parabolic equations with low regularity data
H. Amann and P. Quittner
Advances in Differential Equations,
Volume 11, Number 1 (2006), 1-33
Boundary-value problems with non-surjective
$\phi$-Laplacian and one-sided bounded nonlinearity
C. Bereanu and J. Mawhin
Advances in Differential Equations,
Volume 11, Number 1 (2006), 35 -60
Asymptotic Biot's models in porous media
Hélène Barucq, Monique Madaune-Tort, and Patrick Saint-Macary
Advances in Differential Equations,
Volume 11, Number 1 (2006), 61 -90
First eigenvalue and maximum principle for fully nonlinear singular operators
Isabeau Birindelli and Françoise Demengel
Advances in Differential Equations,
Volume 11, Number 1 (2006), 91-119
Comparisons between the BBM equation and a Boussinesq system
A. A. Alazman, J. P. Albert, J. L. Bona, M. Chen, and J. Wu
Advances in Differential Equations,
Volume 11, Number 2 (2006), 121 -166
Asymptotic behavior of some nonlocal parabolic problems
Martin Siegwart
Advances in Differential Equations,
Volume 11, Number 2 (2006), 167 -199
Perturbation, interpolation, and maximal regularity
Bernhard H. Haak, Markus Haase, and Peer C. Kunstmann
Advances in Differential Equations,
Volume 11, Number 2 (2006), 201-240
An approximating family for the Dirichlet-to-Neumann semigroup
Hassan Emamirad and Idriss Laadnani
Advances in Differential Equations,
Volume 11, Number 3 (2006), 241 -257
First order asymptotics for the travelling waves in the Gross-Pitaevskii equation
Philippe Gravejat
Advances in Differential Equations,
Volume 11, Number 3 (2006), 259 -280
Mean field equation for the equilibrium turbulence and a related functional inequality
Hiroshi Ohtsuka and Takashi Suzuki
Advances in Differential Equations,
Volume 11, Number 3 (2006), 281-304
The consistency conditions and the smoothness of generalized solutions of nonlocal elliptic problems
Pavel Gurevich
Advances in Differential Equations,
Volume 11, Number 3 (2006), 305-360
Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains
Vitali Liskevich, Sofya Lyakhova, and Vitaly Moroz
Advances in Differential Equations,
Volume 11, Number 4 (2006), 361-398
Periodic solutions of periodically perturbed planar autonomous systems: a topological approach
Mikhail Kamenskii, Oleg Makarenkov, and Paolo Nistri
Advances in Differential Equations,
Volume 11, Number 4 (2006), 399-418
Asymptotic behavior for abstract wave equations with decaying dissipation
Taeko Yamazaki
Advances in Differential Equations,
Volume 11, Number 4 (2006), 419-456
Derivation and physical interpretation of general boundary conditions
Gisèle Ruiz Goldstein
Advances in Differential Equations,
Volume 11, Number 4 (2006), 457-480
The heat equation with nonlinear general Wentzell boundary condition
Angelo Favini, Jerome A. Goldstein, Silvia Romanelli, and Gisèle Ruiz Goldstein
Advances in Differential Equations,
Volume 11, Number 5 (2006), 481-510
Critical elliptic systems in potential form
Emmanuel Hebey
Advances in Differential Equations,
Volume 11, Number 5 (2006), 511 -600
Transformation theory of symmetric differential expressions
Horst Behncke and Don Hinton
Advances in Differential Equations,
Volume 11, Number 6 (2006), 601-626
Extended solutions for general fast diffusion equations with optimal measure data
Emmanuel Chasseigne and Juan Luis Vazquez
Advances in Differential Equations,
Volume 11, Number 6 (2006), 627-646
Multiplicity of solutions to the supercritical Bahri-Coron's problem in pierced domains
Angela Pistoia and Olivier Rey
Advances in Differential Equations,
Volume 11, Number 6 (2006), 647-666
Effect of the boundary conditions in the behavior of the optimal constant of some Caffarelli-Kohn-Nirenberg inequalities. Application to some doubly critical nonlinear elliptic problems
B. Abdellaoui, E. Colorado, and I. Peral
Advances in Differential Equations,
Volume 11, Number 6 (2006), 667-720
Front motion in viscous conservation laws with stiff source terms
J. Härterich and K. Sakamoto
Advances in Differential Equations,
Volume 11, Number 7 (2006), 721-750
An integrodifferential wave equation
Eugenio Sinestrari
Advances in Differential Equations,
Volume 11, Number 7 (2006), 751-779
On multi-bump semi-classical bound states of nonlinear Schrödinger equations with electromagnetic fields
Thomas Bartsch, E. Norman Dancer, and Shuangjie Peng
Advances in Differential Equations,
Volume 11, Number 7 (2006), 781-812
An existence and stability result for standing waves of nonlinear Schrödinger equations
Louis Jeanjean and Stefan Le Coz
Advances in Differential Equations,
Volume 11, Number 7 (2006), 813-840
On the dam problem with two fluids governed by a nonlinear Darcy's law
S. Challal and A. Lyaghfouri
Advances in Differential Equations,
Volume 11, Number 8 (2006), 841-892
Exact internal controllability for the magnetohydrodynamic equations in multi-connected domains
Teodor Havârneanu, Catalin Popa, and S. S. Sritharan
Advances in Differential Equations,
Volume 11, Number 8 (2006), 893-929
On Palais-Smale sequences for H-systems: some examples
Paolo Caldiroli and Roberta Musina
Advances in Differential Equations,
Volume 11, Number 8 (2006), 931-960
Solutions for nonlinear Neumann problems via degree theory for multivalued perturbations of (S)+ maps
Ravi P. Agarwal, Michael E. Filippakis, Donal O'Regan, and Nikolaos S. Papageorgiou
Advances in Differential Equations,
Volume 11, Number 9 (2006), 961-980
A fast blowup solution to an elliptic-parabolic system related to chemotaxis
Takasi Senba
Advances in Differential Equations,
Volume 11, Number 9 (2006), 981 -1030
Pointwise asymptotic behavior of perturbed viscous shock profiles
Peter Howard and Mohammadreza Raoofi
Advances in Differential Equations,
Volume 11, Number 9 (2006), 1031-1080
Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions
B. A. Aliev and Ya. Yakubov
Advances in Differential Equations,
Volume 11, Number 10 (2006), 1081-1110
Planar differential systems at resonance
Alessandro Fonda and Jean Mawhin
Advances in Differential Equations,
Volume 11, Number 10 (2006), 1111-1133
Single-peaks for a magnetic Schrödinger equation with critical growth
Sara Barile, Silvia Cingolani, and Simone Secchi
Advances in Differential Equations,
Volume 11, Number 10 (2006), 1135-1166
Least energy solutions for critical growth equations with a lower order perturbation
Alberto Ferrero
Advances in Differential Equations,
Volume 11, Number 10 (2006), 1167-1200
On the three-dimensional primitive equations
Madalina Petcu
Advances in Differential Equations,
Volume 11, Number 11 (2006), 1201-1226
The singular limit of a chemotaxis-growth system with general initial data
Matthieu Alfaro
Advances in Differential Equations,
Volume 11, Number 11 (2006), 1227-1260
Schauder estimates, Harnack inequality and Gaussian lower bound for Kolmogorov-type operators in non-divergence form
Marco Di Francesco and Sergio Polidoro
Advances in Differential Equations,
Volume 11, Number 11 (2006), 1261-1320
Stability of cnoidal waves
Jaime Angulo Pava, Jerry L. Bona, and Marcia Scialom
Advances in Differential Equations,
Volume 11, Number 12 (2006), 1321-1374
Existence of minimal nodal solutions for
the nonlinear Schrödinger equations with $V(\infty)=0$
M. Ghimenti and A. M. Micheletti
Advances in Differential Equations,
Volume 11, Number 12 (2006), 1375-1396
Continuity of parabolic Q-minima under the presence of irregular obstacles
Catarina Petersson
Advances in Differential Equations,
Volume 11, Number 12 (2006), 1397-1436